Families index for manifolds with hyperbolic cusp singularities

Pierre Albin, Frédéric Rochon

Research output: Contribution to journalArticlepeer-review


Manifolds with fibered hyperbolic cusp metrics include hyperbolic manifolds with cusps and locally symmetric spaces of ℚ-rank 1. We extend Vaillant's treatment of Dirac-type operators associated to these metrics by weakening the hypotheses on the boundary families through the use of Fredholm perturbations as in the family index theorem of Melrose and Piazza, and by treating the index of families of such operators. We also extend the index theorem of Moroianu and Leichtnam-Mazzeo-Piazza to families of perturbed Dirac-type operators associated to fibered cusp metrics (sometimes known as fibered boundary metrics).

Original languageEnglish (US)
Pages (from-to)625-697
Number of pages73
JournalInternational Mathematics Research Notices
Issue number4
StatePublished - 2009
Externally publishedYes

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Families index for manifolds with hyperbolic cusp singularities'. Together they form a unique fingerprint.

Cite this